# SDR YTRA2218101

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N783RL
- Make and model: Skrsky S76C
- Aircraft serial: 760735
- Aircraft time: 4,596 hours, 12,209 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Burned
- Location: Zone 100
- Part time: 4,596 hours
- Stage of operation: HO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING THE FIRST ENGINE CHECK, SMOKE WAS DETECTED IN THE CABIN SO WE ABORTED THE CHECK SHUTDOWN THE ENGINES DOWN AND EVACUATED THE AIRCRAFT.
